# SDR ASAA0580088

- Difficulty date: February 7, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 993758815
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND C-CHECK, RIGHT WING L/E HAS CRACKED RIB.  STOP DRILLED CRACK.  INSTALLED REPAIR DOUBLER.  (M)
